RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2002, Volume 14, Issue 3, Pages 130–142 (Mi dm260)  

This article is cited in 2 scientific papers (total in 2 papers)

A family of multivariate chi-square statistics

B. I. Selivanov


Abstract: We consider a sequence of independent trials, which, under the hypothesis $H_0$, is a realisation of some polynomial scheme. We define a family of multivariate chi-square statistics which includes the sequential chi-square test statistics. We formulate conditions which guarantee that the distributions of the statistics under consideration converge to limit distributions under the hypothesis $H_0$ and the alternatives contigual to $H_0$. We find the form of the Laplace transforms of the limit distributions of the statistics of the family.
This research was supported by the Russian Foundation for Basic Research, grant 00–15–96136.

DOI: https://doi.org/10.4213/dm260

Full text: PDF file (1017 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2002, 12:4, 401–413

Bibliographic databases:

Document Type: Article
UDC: 519.24
Received: 30.01.2002

Citation: B. I. Selivanov, “A family of multivariate chi-square statistics”, Diskr. Mat., 14:3 (2002), 130–142; Discrete Math. Appl., 12:4 (2002), 401–413

Citation in format AMSBIB
\Bibitem{Sel02}
\by B.~I.~Selivanov
\paper A family of multivariate chi-square statistics
\jour Diskr. Mat.
\yr 2002
\vol 14
\issue 3
\pages 130--142
\mathnet{http://mi.mathnet.ru/dm260}
\crossref{https://doi.org/10.4213/dm260}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1952785}
\zmath{https://zbmath.org/?q=an:1044.62055}
\transl
\jour Discrete Math. Appl.
\yr 2002
\vol 12
\issue 4
\pages 401--413


Linking options:
  • http://mi.mathnet.ru/eng/dm260
  • https://doi.org/10.4213/dm260
  • http://mi.mathnet.ru/eng/dm/v14/i3/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Selivanov, “A family of multivariate $\chi^2$-statistics”, Discrete Math. Appl., 14:5 (2004), 527–533  mathnet  crossref  crossref  mathscinet  zmath
    2. B. I. Selivanov, “On a class of statistics of polynomial samples”, Discrete Math. Appl., 19:3 (2009), 309–320  mathnet  crossref  crossref  mathscinet  elib
  • Дискретная математика
    Number of views:
    This page:357
    Full text:107
    References:47
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019